# SDR 01FDEA01024

- Difficulty date: December 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Faulty
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1-385 DUR CLB LWR AFT BODY OVERHEAT LIGHT CAME ON.  REPOSITIONED LOOP IN LEFT SIDE OF CENTRAL STAIRS PER MM 26-14-001-2.
